MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO POR FMRL LAT NC 9X125MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. ECHO POR FMRL LAT NC 9X125MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 05/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Udi# (b)(4).Medical records were provided and reviewed by a health care professional.Review of the available records identified that the patient underwent a revision procedure due to periprosthetic fracture.The biomet femoral stem was removed and an unknown stem was implanted.No other findings related to the reported event were noted.Reported event was confirmed by review of medical records provided.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Device not returned for evaluation.
 
Event or Problem Description
It was reported that the patient was revised due to periprosthetic fracture approximately 18 days post implantation.Additional information on the reported event is unavailable.

Brand Name
ECHO POR FMRL LAT NC 9X125MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9342748
Report Number0001825034-2019-05276
Device Sequence Number2106890
Product Code JDI
UDI-Device Identifier00880304463325
UDI-Public(01)00880304463325
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number192109
Device Lot Number754040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2019
Initial Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient Weight67